# SDR USAASB98063

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Out Of Adjust
- Location: Nr 2 Generator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1683 - AT 5,000 FEET, THE NR 2 GENERATOR DROPPED OFF LINE.  CAPTAIN HAD A BRAND NEW FIRST OFFICER ON BOARD AND WAS NOT CERTAIN ABOUT THE RELIABILITY OF THE APU.  CAPTAIN ELECTED TO RETURN TO FIELD AT BOS AFTER STARTING APU AND PLACING APU'S GENERATOR ON LINE.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE FREQUENCY ON THE NR 2 CSD.  SYSTEM OPS CHECK GOOD ON GROUND RUN.  (M)
